# SDR REXA2014101201051

- Difficulty date: October 12, 2014
- Submitted: October 17, 2014
- Operation: Air carrier
- Aircraft: N937XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15210
- Aircraft time: 14,872 hours, 9,271 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TASK CARD CR POSSIBLE PREVIOUS BLEND OUT, DENT 3 INCHES BELOW AFT CARGO DOOR PROTECTOR PLATE.  REPAIRED AREA IAW EA CRJ953-02993.  TAPPED & RECORDED AREA IAW CUSTOMER.  REVISED SCRATCH & DENT PROGRAM EO R51011 PANEL 281JLF TO BE INSTALLED ON PANEL TALLY 454.  REMOVED & REINSTALLED AFT BAG BAY STEP PLATE IAW AMM53-62-34-400-801-AO1 & 53-62-34-000-501-A01.
